SP Premium
DEDICATED2HIM
60,000-79,999 SparkPoints 73,143
SparkPoints
 

The Beast Unmasked

Saturday, July 25, 2015

So. When i was in the hospital on HUGE doses of steroids for a month....i actually lost a few pounds thanks to the portion controls in the hospital food. I was ALWAYS hungry there. So when I got home i went a little wild. Whole wheat bagels with tofutti "cream cheese:" are the current drug of choice. I have one bagel left. And i'm not buying any more. My face has never been more swollen than it is right now. I have several chins and no neck. This hideousness is caused by IV steroids....It is NOT because I put on weight. The first pic is me prior to this bout of steroids The thinnest person in the world can look like this if given enough steroids It is embarrassing, humiiating, and there is not a thing in the world that i can do to prevent it or to get rid of it. Only time will heal this baby. And if I have another asthma attack before this issue is fully resolved? I will need a wagon to tote my face in..

I was close. Onederland was 7lbs away And instead of preachin that good news to myself....I just ate until it was no longer in easy grasp. Why??? Because I hate myself right now. Beauty and the Beast...and I am the Beast.
Share This Post With Others
Member Comments About This Blog Post
  • WHITECAT19
    You are a beautiful person! Steroids are just so hard on you.

    Let me ask you a question. If you had a friend who had to have the steroids, and they had the swollen face . . . would you hate them? I am guessing, no, you would not. And you do not deserve hatred yourself, either!

    Please be kind to yourself because you deserve it! You are a beautiful person!

    emoticon
    1872 days ago
  • JANISMKW
    P.S. -- It's amazing that you could lose weight on the steroids. Good for you! They make one/us very hungry, so maybe that's why you were so hungry when you got home. Steroids really mess with the hunger hormones. Hopefully that effect has worn off after a short time home and off the IVs.

    Did they give you a big ole' oral prednisone taper? That's what they gave me after I was in the hospital on IV steroids.
    1883 days ago
  • JANISMKW
    Steroids do give US the "moon face." It's true. If you can be off them that effect will go down.

    Being negative isn't helpful. "A hammer is not a spiritual tool." Try to appreciate your self and every good thing your body does for you and every talent and accomplishment you have... artist, published author and Spark Team leader, you!

    On bagels... I think of them as equivalent to 4 slices of bread. Consider if that is worth your days values. I might rarely have a 1/2 of one.
    I have used these crackers called "Pain des Fleurs" and built "open-faced" lunches on one to three of them. They are like 18 calories each, buckwheat or quinoa varieties, some gluten free.

    Be well. God bless.
    1883 days ago
  • LUCYCAN7
    You are no beast dear you are BEAUTY don't let this drug defeat you!
    We all are here for you.Thankful to hear you are out of the hospital
    and off of the meds.Just wish they could come up with a better meds
    to take.Prayers,hugs and blessings! emoticon emoticon
    1883 days ago
  • _LINDA
    That is the drugs talking. Hopefully they will clear out of your system soonest!! Its terrible the reaction you get and you know that is not your normal self! Cut yourself some slack, you will get this back! We will be cheering you along the way. This journey is from Hell for us, and we have to stick out. No choice. There has to be light at the end of the tunnel.
    Healing thoughts, prayers and hugs for you,
    Linda
    1883 days ago
  • OVERWORKEDJANET
    I've seen this reaction on several friends.
    Hang in there, the treatment helps you!
    1883 days ago
  • no profile photo CD10895053
    Oh my dear Cyn, you are not a beast, you are a beauty and always will be. You're absolutely beautiful inside and out!! Repeat after me.............I'm so beautiful, I'm so beautiful!!!! Hugs to you, Karen
    1883 days ago
  • PJDANIELS
    How frustrating for you, even though you know it is the drugs. Don't hate yourself, be kind to yourself. What would you tell someone you cared about that was struggling in this way? Now say that to yourself. The negative self talk will only make you feel worse. --Pam
    1883 days ago
  • JOHNMARTINMILES
    oh the side effects of drugs! It is such a balancing act of good vs evil!

    Make today the greatest day of your life

    emoticon Until tomorrow!

    1884 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.